Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An estimate of the density at the boundary of an integral current modulo $ v$

Author: Sandra O. Paur
Journal: Proc. Amer. Math. Soc. 62 (1977), 319-322
MSC: Primary 58A25; Secondary 49F20
MathSciNet review: 0455005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An inequality is obtained which bounds the density at $ z \in {{\mathbf{R}}^n}$ of the boundary of a $ k + 1$ dimensional integral current modulo $ \nu \;{(S)^\nu }$ by the density of $ {(S)^\nu }$ at z. Also, the concept of boundary tangent developed in [3] is shown to be in agreement with Federer's concept of a measuretheoretic exterior normal if $ \nu = 0$ and S is obtained by integration over an $ {\mathfrak{L}^n}$ measurable subset of $ {{\mathbf{R}}^n}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A25, 49F20

Retrieve articles in all journals with MSC: 58A25, 49F20

Additional Information

PII: S 0002-9939(1977)0455005-9
Keywords: Integral current modulo $ \nu$, density, tangent, measuretheoretic exterior normal
Article copyright: © Copyright 1977 American Mathematical Society